MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY
Catalog Number 150670003
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent an knee surgery on (b)(6) 2024.Two units of tibial base were opened and, in both cases, the secondary packaging was in poor condition.Another implant was opened.Procedure was completed successfully with an eight minute delay.There was no patient consequence.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Is there any surgical delay? yes, because it is necessary to search again for the implant to be placed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description- attune fb tib base sz 3 cem.Product code- 150670003.Lot no- 4481446.Quantity of manufactured- (b)(4).Date of manufacturing-19-may-2024.Expiry date- 30-apr-2034.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description- attune fb tib base sz 3 cem.Product code- 150670003.Lot no- 4481446.Quantity of manufactured- (b)(4).Date of manufacturing-19-may-2024.Expiry date- 30-apr-2034.Device history review: a manufacturing record evaluation was performed for the finished device [4481446] number, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Pec coding was updated from packaging : compromised sterility to pec packaging : damaged, which is a non reportable device malfunction, since there was no indication by the reporter that the sterility of the contents had been in fact compromised by the packaging damage.There is no report or suggestion that the patient experienced any consequence or injury.

Brand Name
ATTUNE FB TIB BASE SZ 3 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20426953
Report Number1818910-2024-21380
Device Sequence Number12862553
Product Code JWH
UDI-Device Identifier10603295492054
UDI-Public(01)10603295492054(17)20340430(10)4481446
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K170806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150670003
Device Lot Number4481446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/16/2024
11/11/2024
11/25/2024
12/09/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/18/2024
11/12/2024
11/26/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM.; ATTUNE FB TIB BASE SZ 3 CEM.
Patient SexFemale